Solomon, David
On the classgroups of imaginary abelian fields
Annales de l'institut Fourier, Tome 40 (1990) no. 3 , p. 467-492
Zbl 0694.12004 | MR 92a:11133 | 2 citations dans Numdam
doi : 10.5802/aif.1221
URL stable : http://www.numdam.org/item?id=AIF_1990__40_3_467_0

Soit p un nombre premier impair, soit χ un caractère impair de Dirichlet p-adique et soit K l’extension cyclique imaginaire de Q associée à χ. On définit une “χ-partie” du p-sous-groupe de Sylow du groupe de classe de K et on démontre un résultat établissant un lien entre sa p-divisibilité et celle du nombre de Bernoulli généralisé B 1,χ -1 . On utilise les résultats de Mazur et Wiles de la Théorie d’Iwasawa sur Q. Nous nous intéressons principalement au cas plus difficile où p divise l’ordre de χ. Dans cette situation le résultat est nouveau et confirme une conjecture de G. Gras.
Let p be an odd prime, χ an odd, p-adic Dirichlet character and K the cyclic imaginary extension of Q associated to χ. We define a “χ-part” of the Sylow p-subgroup of the class group of K and prove a result relating its p-divisibility to that of the generalized Bernoulli number B 1,χ -1 . This uses the results of Mazur and Wiles in Iwasawa theory over Q. The more difficult case, in which p divides the order of χ is our chief concern. In this case the result is new and confirms an earlier conjecture of G. Gras.

Bibliographie

[1] L. Federer, B. Gross, Regulators and Iwasawa Modules, Inventiones Mathematicae, 62 (1981), 443-457. MR 83f:12005 | Zbl 0468.12005

[2] B. Ferrero & R. Greenberg, On the Behavior of the p-Adic L-function at s = 0, Inventiones Mathematicae, 50 (1978), 91-102. MR 80f:12016 | Zbl 0441.12003

[3] B. Ferrero & L. Washington, The Iwasawa invariant µp vanishes for abelian number fields, Annals of Math., 109 (1979), 377-396. MR 81a:12005 | Zbl 0443.12001

[4] G. Gras, Etude d'invariants relatifs aux groupes des classes des corps abéliens, Astérisque, 41-42 (1977), 35-53. MR 56 #5489 | Zbl 0445.12002

[5] R. Greenberg, On p-Adic L-functions and Cyclotomic Fields II, Nagoya Math. J., 67 (1977), 139-158. MR 56 #2964 | Zbl 0373.12007

[6] K. Iwasawa, Riemann-Hurwitz Formula and p-Adic Galois Representations for Number Fields, Tôhoku Math. J., 33 (1981), 263-288. MR 83b:12003 | Zbl 0468.12004

[7] B. Mazur & A. Wiles, Class Fields of Abelian Extensions of ℚ, Inventiones Mathematicae, 76 (1984), 179-330. MR 85m:11069 | Zbl 0545.12005

[8] K. Rubin, Kolyvagin's System of Gauss Sums, Preprint. Zbl 0727.11044

[9] K. Rubin, The Main Conjecture. Appendix to : Cyclotomic Fields I and II, combined 2nd edition, by S. Lang. Grad. Texts in Math., 121, Springer-Verlag, New York (1990), 397-419. Zbl 0704.11038

[10] D. Solomon, On Lichtenbaum's Conjecture in the Case of Number Fields, PhD. Thesis, Brown University, 1988.